See Alike in...

Alike App

Browser

ctrl_chaos

864d

i’ve been forgetting to take my meds the past week (whoops) which would typically lead to me spiraling and a visit to the ER but i actually feel fine. like i feel more myself like just more clear ??? if that makes sense ?? and i haven’t really had any bad run ins with my depression. anxiety’s a different story but still it’s weird. should i wingoff my meds soon u think ??

Top reply
    • shrimpy

      864d

      Definitely talk to doctor about waning off the medication! Don’t go in cold. If they agree they’ll set up a schedule to help you! I’ve tried Zoloft in the past but lexapro is something I’m on now, so vice versa stories for us haha!

    • Lizzle

      863d

      That’s the tricky things about meds - we get to feeling good on them and then when we miss taking a dose or two and things don’t feel that different, we think we don’t need them anymore. Medications have different half lives, so even if we take a pill every two hours or so, the meds may be effective beyond that time. We dose so we don’t go without. We may feel especially good if we’re in a calm period of our lives, but as soon as we run into trouble, we’re buggered again. Chemical imbalances in the brain aren’t likely to re-balance without something unlikely happening. Why would you want off the meds if they’re working? Definitely talk to your doctor about whether it’s a good idea to get off the meds and how you should wean off.

    • O1100010

      863d

      Def meet with ur doctor before making any big decisions (depends on ur dosage) I know for me one day off my meds I get rlly depressed and 2 days I get rlly motivated to like change my life and start clean, but normally by day three it’s all down hill, so I’d jump back on meds (with caution) if I were in your shoes

    • ajar

      863d

      I stopped taking my medication for a couple years because I felt fine, and then suddenly in a span of like 2 months my depression came back and sent me absolutely spiraling, I ended up dropping out of college. I don't know what triggered it after all that time, if anything specificly did. I'd talk to a doctor and continuously record your moods if you guys decide you should stop taking your meds so you can stay ahead of it if things start getting bad again

    • shrimpy

      864d

      Definitely talk to doctor about waning off the medication! Don’t go in cold. If they agree they’ll set up a schedule to help you! I’ve tried Zoloft in the past but lexapro is something I’m on now, so vice versa stories for us haha!

    • ctrl_chaos

      864d

      yeah i guess ur right. this is the second med ive tried, first was lexapro i believe and it just didn’t help but the zoloft does, it just kinda evens out my mood so much that i feel it takes away from my personality. but ur right I will def mention it to my therapist/psychiatrist

    • jules_mary1

      864d

      well i don’t think that would be wise. spiraling and going to the ER is not a good outcome. maybe you can see about changing your meds since they seem to make you feel less like yourself. whatever you do, talking to your doctor/seeking a psychiatrist (if you don’t have one already) is going to be your best option.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion